# SDR FDEA201503130896

- Difficulty date: March 13, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 249 hours, 13,429 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327996300200
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 161 GF EXTERIOR SKIN HAS GOUGES ON MULTIPLE AREAS.  NEW FLOOR PANEL FABRICATED ON T15 1128692 IAW SRZ-25-005.  CLASSIFIED AS CATEGORY A MAJOR REPAIR PANEL 161 GF.
